# SDR ORJA97190

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53551
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6452522
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER HEARING LOUD VIBRATION AND FEELING IN RUDDER PEDALS, NOISE COMING FROM NOSE WHEEL WELL, PERFORMED NORMAL GEAR EXTENSION AND RETRACTION.  FOUND VSCF CONVERTER COOLING FAN FOR RT GENERATOR TO BE INOP CAUSING VIBRATION TO BE FELT IN RUDDER PEDALS, PLACED ON DMI NR 11818 MEL 21-59-02.  REMOVED AND REPLACED NR 2 VSCF COOLING FAN, CLEARED DMI 11818 24-27-01.  OPS CHECK GOOD.  (M)
